# SDR DALA2024120511466

- Difficulty date: December 4, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 69,307 hours, 31,091 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo Compar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0693277) CORROSION ON LH SIDEPLATE (UPPER AND LOWER FACES) STA 727 TO STA 727F, STA 727F TO 847 AT AFT CARGO COMPARTMENT. LH SIDEPLATE FROM STA 727 TO STA 847 AT AFT CARGO COMPARTMENT WERE REPLACED PER B737-800 SRM 51-40-02-0G.
